# SDR DALA2022072105043

- Difficulty date: July 21, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 57,322 hours, 29,734 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - MISC/DE - DUE TO MULTIPLE MOMENTARY FAILURES AND F/CNTL ALTN LAW DISPLAYED WHEN CONFIGURING FOR FINAL APPROACH. CORRECTIVE ACTION: REPLACED FLIGHT CONTROL ACCELEROMETER 12CE1 DUE TO MULTIPLE CLASS 2 FAILURE MESSAGES. (8971178)
